# SDR SIMA20121229001

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 25,510 hours, 18,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3686 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
